View : 66 Download: 21

Traversable wormhole with classical scalar fields

Title
Traversable wormhole with classical scalar fields
Authors
Kim S.-W.Kim S.P.
Ewha Authors
김성원
SCOPUS Author ID
김성원scopus
Issue Date
1998
Journal Title
Physical Review D - Particles, Fields, Gravitation and Cosmology
ISSN
0556-2821JCR Link
Citation
Physical Review D - Particles, Fields, Gravitation and Cosmology vol. 58, no. 8, pp. 877031 - 877034
Indexed
SCOPUS scopus
Document Type
Article
Abstract
We study Lorentzian static traversable wormholes coupled to quadratic scalar fields. We also obtain solutions of the scalar fields and matter in the wormhole background and find that the minimal size of the wormhole should be quantized under the appropriate boundary conditions for the positive nonminimal massive scalar field.
Appears in Collections:
사범대학 > 과학교육과 > Journal papers
Files in This Item:
Traversable wormhole.pdf(133.89 kB) Download
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE